I am 50, plus a few months, and haven't had a period in 14 months, so I was not surprised to find out that my FSH level indicates I am in menopause. I do wonder what it could mean (if anything) that it's on the high end of the range. My blood work says my FSH is 212 and that anything from 33 to 216 is "postmenopausal."
I've been having some anxiety and/or feeling down at times, having headaches, and losing some hair at the front. Could my high FSH be contributing to my feelings of anxiety? I had PMDD before, so It would sure be nice not to have to deal with more hormonally related emotional distress. Or at least to see an end in sight.
Welcome to the MedHelp forum!
Well, there may be some correlation between high end FSH levels and how you feel. The symptoms you mention are all part of menopause. Some women sail through it with not much problems. Some need hormone replacement therapy. In your case, you may benefit from hormone replacement therapy, yoga, walks, and healthy diet. Taking calcium and multivitamins may help too.
Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.